RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 5, Pages 672–678 (Mi de10380)  

Ordinary Differential Equations

Lyapunov Reducibility on Exceptional Rays

V. S. Pronkin

Military Engineering University, Moscow

Full text: PDF file (1025 kB)

English version:
Differential Equations, 2001, 37:5, 706–712

Bibliographic databases:

UDC: 517.926.4
Received: 15.06.1999

Citation: V. S. Pronkin, “Lyapunov Reducibility on Exceptional Rays”, Differ. Uravn., 37:5 (2001), 672–678; Differ. Equ., 37:5 (2001), 706–712

Citation in format AMSBIB
\Bibitem{Pro01}
\by V.~S.~Pronkin
\paper Lyapunov Reducibility on Exceptional Rays
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 5
\pages 672--678
\mathnet{http://mi.mathnet.ru/de10380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1850730}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 5
\pages 706--712
\crossref{https://doi.org/10.1023/A:1019272716806}


Linking options:
  • http://mi.mathnet.ru/eng/de10380
  • http://mi.mathnet.ru/eng/de/v37/i5/p672

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019